# SDR RAAA99E4064

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED # 1 CHECK, FOUND CORROSION UNDER SEALANT ON FRAME TIE ANGLE FUS/STA 654 S-50. REPLACED FRAME TIE ANGLE AND FRAME TIP AS PER SRM 51-2-12. M-54 # 247.
